# SDR SIMA200801002

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 9,857 hours, 6,898 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3895, CREW REPORTED T/O ABORT DUE TO A EMERGENCY LIGHT WARNING THAT WENT AWAY BEFORE HE COULD EVEN LOOK DOWN AND SEE WHAT IT WAS.  CHECKED MDC FOR CURRENT FAULTS CHECKED FAULT HISTORY NO FAULTS NOTED HIGH SPEED TAXI PERFORMED BY FLIGHT CREW (TWICE), NO DEFECTS NOTED.
